# SDR SWAA2016050951667

- Difficulty date: April 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 59,417 hours, 46,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT STOW BIN BULLNOSE EMER EXIT LIGHT INOPERATIVE AT ROW 16.  R & R LIGHT IAW AMM.
